# SDR 2023FA0000817

- Difficulty date: December 8, 2023
- Submitted: December 8, 2023
- Operation: General aviation
- Aircraft: N3296B
- Make and model: Gulstm 114B
- Aircraft serial: 14673
- Aircraft time: 732 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 422237
- Condition: Cracked
- Location: Zone 500
- Part time: 732 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLAP COVE SKIN FOUND CRACKED AT 5 RIVET LOCATIONS ALONG WING TRAILING EDGE AND 2 RIVET LOCATIONS AT LH W/S 36.5 FLAP COVE RIB.  ALL TRAILING EDGE LOCATIONS EACH PROPAGATED BOTH INBOARD AND OUTBOARD OF RIVET NOT MORE THAN 1".  ONE TRAILING EDGE LOCATION SPIDERED TO SKIN TRAILING EDGE. RIB LOCATIONS CONNECTED BY CRACK AND PROPAGATED FORWARD AND AFT FROM RIVETS TO FORM TOTAL CRACK LENGTH OF 4" AT THIS TIME.
